# SDR DXTA200500968

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 3,149 hours, 2,418 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

THROUGH 110 KTS ON TAKEOFF ROLL FULL AFT ELEVATOR DID NOT INITIATE ROTATION TAKEOFF ABORTED.  ITEM IS UNDER INVESTIGATION.
